# SDR DALA1309906801

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101219
- Condition: Dented
- Location: Bs 1420 S25-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FUSELAGE FRAME UPPER FLANGE IN AFT CARGO BS 1420 BETWEEN S25-27L.  COMPLIED WITH ERA 513900-14, REV ORIGINAL.
